# SDR ASAA2016022115777

- Difficulty date: February 21, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 46,130 hours, 17,707 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261068
- Condition: Gouged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS RACK ITEM, AFT PIT FLOOR PANEL 140BF GOUGED AND CORRODED ALL ARROUND. ACFT GROUNDED.  FABRCIATED NEW AFT CARGO FLOOR PANEL 140BF IAW DWG 453A2610, REV E. ALODINED AND PRIMED IAW SRM 51-20-01.
